# SDR SWAA2022100349739

- Difficulty date: September 2, 2022
- Submitted: October 3, 2022
- Operation: Air carrier
- Aircraft: N499WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32481
- Aircraft time: 59,508 hours, 35,262 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Reveal
- Condition: Cracked
- Location: Fwd Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK SERVICE DOOR CUT OUT REVEAL AT LEVEL STRINGER 8R AT FWD GALLEY AREA 2022-488597 / [01] REPLACED REVEAL LOCATED AT STRINGER 8R AND FWD GALLEY AREA IAW B737-700 SRM 51-40-02 AND DRAWING 141A8370 REV D. SEE INDIVIDUAL SIGN OFF BELOW;[02] CORRECTION STEP 1 REPLACED REVEAL LOCATED AT STRINGER 8R AND FWD GALLEY AREA IAW B737-700 SRM 51-10-02 ITEM 9 AND 51-40-02 AND DRAWING 141A8370 REV D. SEE INDIVIDUAL SIGN OFF BELOW;[03] CORRECTIVE ACTION STEP 2 CERTIFIED RII ACCOMPLISHED
